Logotipo de Universidad de Sevilla
VICERRECTORADO DE INVESTIGACIÓN
Logotipo Andalucía Tech
Letras Universidad de Sevilla

Ficha personal - José Angel Peláez Márquez


Nota: El investigador no está asociado a ningún departamento de la Universidad de Sevilla pero es o ha sido becario o contratado durante este año.

José Angel Peláez Márquez
Email: Solicitar correo
Perfil en ORCID: 0000-0003-2324-7308

Grupo de Investigación: FQM-210 Análisis Complejo, Espacios de Funciones y Teoría de Operadores

Participa en los siguientes proyectos/ayudas en la US:

  • Proyectos:
    • Teoría de operadores: sus retículos y espacios de funciones analíticas (MTM2006-09060 - Investigador)
    • Operadores, sistemas lineales y procesos iterativos (P06-FQM-02225 - Investigador)

Cobertura de la base de datos de proyectos, véase aqui


Publicaciones:

Libros
Peláez Márquez, José Angel:
Contribuciones a la Teoría de Ciertos Espacios de Funciones Analíticas. , Málaga, España. Serv. de Publicaciones e Intercambio Científico de la Univ. de Málaga. 2006. ISBN 84-689-1663-3

Capítulos en Libros
Peláez Márquez, José Angel:
Small weighted Bergman spaces. Pag. 29-98. En: Proceedings of the Summer School in Complex and Harmonic Analysis, and related topics. Joensuu, Finland. Publications of the University of Eastern Finland. 2016. ISBN 978-952-61-1927-4

Peláez Márquez, José Angel, Rättyä, Jouni:
On the boundedness of Bergman projection. Pag. 113-132. En: Proceedings of the VI international course of mathematical analysis in Andalusia. World Scientific. 2016. ISBN 978-981-314-63-87-

Peláez Márquez, José Angel:
Volterra type operators on Bergman spaces with exponential weights. Vol. 561. Pag. 239-252. En: Topics in Complex Analysis and Operator Theory. American Mathematical Society. 2012. ISBN 978-0-8218-5275-0

Publicaciones en Revistas
Peláez Márquez, José Angel, Rättyä, Jouni, Sierra, Kian:
Berezin transform and Toeplitz operators on Bergman spaces induced by regular weights. En: Journal of Geometric Analysis. 2018. Vol. 28. Núm. 1. Pag. 656-687. https://doi.org/10.1007/s12220-017-9837-9

Peláez Márquez, José Angel, Seco, Daniel:
Schatten classes of generalized Hilbert operators. En: Collectanea Mathematica. 2018. Vol. 69. Núm. 1. Pag. 83-105. https://doi.org/10.1007/s13348-017-0195-5

Contreras Márquez, Manuel Domingo, Peláez Márquez, José Angel, Pommerenke, Christian, Rättyä, Jouni:
Integral operators mapping into the space of bounded analytic functions. En: Journal of Functional Analysis. 2016. Vol. 271. Pag. 2899-2943. http://dx.doi.org/10.1016/j.jfa.2016.05.021

Peláez Márquez, José Angel, Constantin, Olivia:
Integral operators, Embedding theorems, and a Littlewood-Paley formula on weighted Fock spaces. En: Journal of Geometric Analysis. 2016. Vol. 26. Núm. 2. Pag. 1109-1154

Peláez Márquez, José Angel:
Compact Embedding derivatives of Hardy space into Lebesgue spaces. En: Proceedings of the American Mathematical Society. 2016. Vol. 144. Núm. 3. Pag. 1095-1107

Peláez Márquez, José Angel:
Trace class criteria for Toeplitz and composition operators on small Bergman spaces. En: Advances in Mathematics. 2016. Vol. 293. Pag. 606-643

Peláez Márquez, José Angel, Rättyä, Jouni:
Two weight inequality for Bergman projection. En: Journal des Mathematiques Pures et Appliquees. 2016. Vol. 105. Pag. 102-130

Peláez Márquez, José Angel, Rättyä, Jouni, Sierra, Kian:
Embedding Bergman spaces into tent spaces. En: Mathematische Zeitschrift. 2015. Vol. 281. Núm. 3-4. Pag. 1215-1237. 10.1007/s00209-015-1528-2

Peláez Márquez, José Angel:
Boundedness of the Bergman projection on L^p-spaces with exponential weights. En: Bulletin des Sciences Mathématiques. 2015. Vol. 139. Núm. 3. Pag. 245-268

Peláez Márquez, José Angel:
Embedding theorems for Bergman spaces via Harmonic Analysis. En: Mathematische Annalen. 2015. Vol. 362. Núm. 1. Pag. 205-239

Peláez Márquez, José Angel:
Weighted Bergman spaces induced by rapidly increasing weights. En: Memoirs of the American Mathematical Society. 2014. Vol. 227

Chatzifountas, Christos, Girela Alvarez, Daniel, Peláez Márquez, José Angel:
Multipliers of Dirichlet subspaces of the Bloch space. En: Journal of Operator Theory. 2014. Vol. 72. Núm. 1. Pag. 159-191. dx.doi.org/10.7900/jot.2012nov20.1979

Peláez Márquez, José Angel:
Jointly maximal products in weighted growth spaces. En: Annales Academiae Scientiarum Fennicae. Mathematica. 2014. Vol. 39. Pag. 1-10

Peláez Márquez, José Angel:
Operator theoretic differences between Hardy and Dirichlet-type spaces. En: Journal of Mathematical Analysis and Applications. 2014. Vol. 48. Núm. 1. Pag. 387-402

Galanopoulos, Petros, Girela Alvarez, Daniel, Peláez Márquez, José Angel, Siskakis, Aristomenis:
Generalized Hilbert operators. En: Annales Academiae Scientiarum Fennicae. Mathematica. 2014. Vol. 39. Núm. 1. Pag. 231-258. 10.7900/jot.2012nov20.1979

Chatzifountas, Christos, Girela Alvarez, Daniel, Peláez Márquez, José Angel:
A generalized Hilbert matrix acting on Hardy spaces. En: Journal of Mathematical Analysis and Applications. 2014. Vol. 413. Núm. 1. Pag. 154-168. 10.1016/j.jmaa.2013.11.046

Peláez Márquez, José Angel:
Schatten classes of integration operators on Dirichlet spaces,. 2013. Vol. 120. Núm. 1. Pag. 255-289

Peláez Márquez, José Angel:
Generalized Hilbert operators on weighted Bergman spaces. En: Advances in Mathematics. 2013. Vol. 240. Pag. 227-267

Peláez Márquez, José Angel:
Spectra of integration operators and weighted square functions. En: Indiana University Mathematics Journal. 2012. Vol. 61. Núm. 2. Pag. 775-793. 10.1512/iumj.2012.61.4647

Peláez Márquez, José Angel, Pavlovic, Miroslav:
Remarks on the Area Theorem in the Theory of Univalent Functions. En: Proceedings of the American Mathematical Society. 2011. Vol. 139. Pag. 909-916

Galanopoulos, Petros, Girela Alvarez, Daniel, Peláez Márquez, José Angel:
Multipliers and Integration Operators on Dirichlet Spaces. En: American Mathematical Society. Transactions. 2011. Vol. 363. Núm. 4. Pag. 1855-1886

Pau Plana, Jordi, Peláez Márquez, José Angel:
On the Zeros of Functions in Dirichlet-Type Spaces. En: American Mathematical Society. Transactions. 2011. Vol. 363. Núm. 4. Pag. 1981-2002

Peláez Márquez, José Angel, Pau Plana, Jordi:
Embedding Theorems and Integration Operators on Bergman Spaces With Rapidly Decreasing Weights. En: Journal of Functional Analysis. 2010. Vol. 259. Núm. 10. Pag. 2727-2756

Peláez Márquez, José Angel, Galanopoulos, Petros:
A Hankel Matrix Acting on Bergman and Hardy Spaces. En: Studia Mathematica. 2010. Vol. 200. Núm. 1-3. Pag. 201-220

Peláez Márquez, José Angel, Pau Plana, Jordi:
Multipliers of Möbius Invariant Q_s Spaces. En: Mathematische Zeitschrift. 2009. Vol. 261. Núm. 3. Pag. 545-555

González Enríquez, Cristóbal, Peláez Márquez, José Angel:
Univalent Functions in Hardy Spaces in Terms of the Growth of Arc-Length. En: Journal of Geometric Analysis. 2009. Vol. 19. Núm. 4. Pag. 755-771

Pau Plana, Jordi, Peláez Márquez, José Angel:
Logarithms of the Derivative of Univalent Functions in Qp Spaces. En: Journal of Mathematical Analysis and Applications. 2009. Vol. 350. Núm. 1. Pag. 184-194

Peláez Márquez, José Angel:
Inner Functions As Improving Multipliers. En: Journal of Functional Analysis. 2008. Vol. 255. Núm. 6. Pag. 1403-1418

Girela Alvarez, Daniel, Peláez Márquez, José Angel, Vukotic, Dragan:
Interpolating Blaschke Products: Stolz and Tangential Approach Regions. En: Constructive Approximation. 2008. Vol. 27. Núm. 2. Pag. 203-216

Girela Alvarez, Daniel, Peláez Márquez, José Angel, Perez Gonzalez, Fernando, Rättyä, Jouni:
Carleson Measures for the Bloch Space. En: Integral Equations and Operator Theory. 2008. Vol. 61. Núm. 4. Pag. 511-547

Pavlovic, Miroslav, Peláez Márquez, José Angel:
An Equivalence for Weighted Integrals of an Analytic Function and Its Derivative. En: Mathematische Nachrichten. 2008. Vol. 281. Núm. 11. Pag. 1612-1623

Peláez Márquez, José Angel:
Sharp Results on the Integrability of the Derivative of an Interpolating Blaschke Product. En: Forum Mathematicum. 2008. Vol. 20. Núm. 6. Pag. 1039-1054

Peláez Márquez, José Angel, Girela Alvarez, Daniel, Vukotic, Dragan:
Uniformly Discrete Sequences in Regions With Tangantial Approach to the Unit Circle. En: Complex Variables and Elliptic Equations. 2007. Vol. 52. Núm. 2-3. Pag. 161-173

Girela Alvarez, Daniel, Peláez Márquez, José Angel, Vukotic, Dragan:
Integrability of the Derivative of a Blaschke Product. En: Proceedings of the Edinburgh Mathematical Society. 2007. Vol. 49. Pag. 673-687

Girela Alvarez, Daniel, Peláez Márquez, José Angel:
Growth Properties and Sequences of Zeros of Analytic Functions in Spaces of Dirichlet Type. En: Journal of the Australian Mathematical Society. 2006. Vol. 80. Pag. 397-418

Girela Alvarez, Daniel, Peláez Márquez, José Angel:
Boundary Behaviour of Analytic Functions in Spaces of Dirichlet Type. En: Journal of Inequalities and Applications. 2006. Pag. 92795-1-92795-12

Girela Alvarez, Daniel, González Enríquez, Cristóbal, Peláez Márquez, José Angel:
Multiplication and Division by Inner Functions in the Space of Bloch Functions. En: Proceedings of the American Mathematical Society. 2006. Vol. 134. Núm. 5. Pag. 1309-1314

Girela Alvarez, Daniel, Peláez Márquez, José Angel:
On the Membership in Bergman Spaces of the Derivative of a Blaschke Product With Zeros in a Stolz Domain. En: Canadian Mathematical Bulletin. 2006. Vol. 49. Núm. 3. Pag. 381-388

Girela Alvarez, Daniel, Peláez Márquez, José Angel:
Carleson Measures, Multipliers and Integration Operators for Spaces of Dirichlet Type. En: Journal of Functional Analysis. 2006. Vol. 241. Núm. 1. Pag. 334-358

Pavlovic, Miroslav, Peláez Márquez, José Angel:
Weighted Integrals of Higher Order Derivatives of an Analytic Function. En: Acta Scientiarum Mathematicarum. 2006. Vol. 72. Pag. 73-93

Girela Alvarez, Daniel, Pavlovic, Miroslav, Peláez Márquez, José Angel:
Spaces of Analytic Functions of Hardy-Bloch Type. En: Journal d'Analyse Mathématique. 2006. Vol. 100. Pag. 53-81

Girela Alvarez, Daniel, Peláez Márquez, José Angel:
Carleson Measures for Spaces of Dirichlet Type. En: Integral Equations and Operator Theory. 2006. Vol. 55. Núm. 3. Pag. 415-427

Girela Alvarez, Daniel, Márquez Fernández, María Auxiliadora, Peláez Márquez, José Angel:
On the Zeros of Functions in Bergman Spaces and in Some Other Related Classes of Functions. En: Journal of Mathematical Analysis and Applications. 2005. Vol. 309. Núm. 2. Pag. 534-543

Girela Alvarez, Daniel, Peláez Márquez, José Angel:
Non-Stable Classes of Analytic Functions. En: International Journal of Pure and Applied Mathematics. 2005. Vol. 21. Núm. 4. Pag. 553-563

Baernstein Ii, Albert, Girela Alvarez, Daniel, Peláez Márquez, José Angel:
Univalent Functions, Hardy Spaces and Spaces of Dirichlet Type. En: Illinois Journal of Mathematics. 2004. Vol. 48. Núm. 3. Pag. 837-859

Girela Alvarez, Daniel, Peláez Márquez, José Angel:
Integral Means of Analytic Functions. En: Annales Academiae Scientiarum Fennicae. Mathematica. 2004. Vol. 29. Núm. 2. Pag. 459-469

Girela Alvarez, Daniel, Peláez Márquez, José Angel:
On the Derivative of Infinite Blaschke Products. En: Illinois Journal of Mathematics. 2004. Vol. 48. Núm. 1. Pag. 121-130

Aportaciones a Congresos
Peláez Márquez, José Angel:
Bergman projections and Littlewood-Paley inequalities. Sesión no plenaria en Congreso. II Joint Meeting Spain-Brazil in Mathematics. Cádiz. 2018

Peláez Márquez, José Angel:
Generalized Hilbert operators and a Muckenhoupt type condition. Conferencias impartidas en Congreso. 26th Nordic and 1st European-Nordic Congress of Mathematicians (. Lund, Suecia. 2013

Peláez Márquez, José Angel:
Trace ideal criteria for Toeplitz operators on weighted Dirichlet spaces. Conferencias impartidas en Congreso. Hilbert function spaces. Gargnano del Garda (Italia). 2013

Peláez Márquez, José Angel:
Generalized Hilbert operators acting on weighted Bergman spaces. Conferencias impartidas en Congreso. Segundo congreso Jóvenes Investigadores. RSM. Sevilla, España. 2013

Peláez Márquez, José Angel:
Bergman spaces induced by rapidly increasing weights. Conferencias impartidas en Congreso. Harmonic Analysis Meeting. Université Paul Sabatier, Toulouse, France,. 2012

Peláez Márquez, José Angel:
Spectra of integration operators and weighted square functions. Conferencias impartidas en Congreso. Congreso de Jóvenes Investigadores de la RSME. 2011

Peláez Márquez, José Angel:
Square functions in weighted Hardy spaces. Conferencias impartidas en Congreso. Centenario de la Real Sociedad Matemática Española, RSME 2011. 2011

Peláez Márquez, José Angel:
Spectra of integration operatos on Hardy spaces. Conferencias impartidas en Congreso. Complex and Harmonic Analysis, 2011. 2011

Peláez Márquez, José Angel:
On the Zeros of Functions in Dirichlet-Type Spaces. Conferencia Congreso no publicada. Workshop in Complex Analysis and Operator Theory. Tesalónica, Grecia. 2010. Workshop in Complex Analysis and Operator Theory. 5. 5

Peláez Márquez, José Angel:
On the Zeros of Functions in Dirichlet-Type Spaces. Comunicación en congreso. International Functional Analysis Meeting in Valencia the Occasion of the 80th Birthday of Prof. Manuel Valdivia . Valencia, España. 2010

Peláez Márquez, José Angel:
Embedding Theorems for Spaces of Analytic Functions. Comunicación en congreso. Winter School in Complex Analysis and Operator Theory. España. 2010. III Winter School in Complex Analysis and Operator Theory. 1. 1

González Enríquez, Cristóbal, Peláez Márquez, José Angel:
Acerca de un Teorema de Pommerenke Sobre Funciones Univalentes en Hp. Conferencia Congreso no publicada. Real Sociedad Matemática Española - 2009. Oviedo, España. 2009. Libro de Resúmenes del Congreso de la Real Sociedad Matemática Española - 2009. 10. 10

Peláez Márquez, José Angel:
Integration Operators in Bergman Spaces With Rapidly Decreasing Weights. Conferencia Congreso no publicada. Modern Complex Analysis and Operator Theory and Applications, Iv. el Escorial. El Escorial, Madrid, España. 2009. Modern Complex Analysis and Operator Theory and Applications, Iv. el Escorial (Madrid), Spain, June 17-21, 2009 (4) (4.el Escorial, Madrid, España). 1. 1

Peláez Márquez, José Angel:
Embedding Theorems for Spaces of Analytic Functions. Comunicación en congreso. : Análisis Pde¿S and Applications, on the Occasion of the 70th Brithday of V. Mazya. 2008

Peláez Márquez, José Angel:
Embedding Theorems for Spaces of Analytic Functions. Conferencia Congreso no publicada. Analysis, Pde and Applications. on the Occasion of the 70th Birthday of Vladimir Mazýa. Rome, June 30-July 3, 2008. Roma, Italia. 2008. Analysis, Pde and Applications. on the Occasion of the 70th Birthday of Vladimir Mazýa. Rome, June 30-July 3, 2008 () (.roma, Italia). 41. 41

Peláez Márquez, José Angel:
Inner Functions As Improving Multipliers. Comunicación en congreso. : New Trends in Complex and Harmonic Analysis. an International Conference on Analysis and Mathematical Physics. Voss. Noruega. 2007

Peláez Márquez, José Angel:
Self Improving Behaviour of Inner Functions As Multipliers. Comunicación en congreso. Fourth Advanced Course in Operador Theory and Complex Analysis. 2007

Peláez Márquez, José Angel:
Multipliers of Möbius Invariant Q_s Spaces. Conferencia Congreso no publicada. Primer Congreso Hispano-Francés de Matemáticas. Zaragoza (España). 2007

Peláez Márquez, José Angel:
Inner Functions As Improving Multipliers. Conferencia Congreso no publicada. New Trends in Complex and Harmonic Analysis: an International Conference on Analysis and Mathematical Physics. Voss, Noruega. 2007. New Trends in Complex Analysis and Harmonic Analysis. 28. 29

Peláez Márquez, José Angel:
Self-Improving Behaviour of Inner Functions As Multipliers. Comunicación en congreso. Fourth Advanced Course in Operator Theory and Complex Analysis. Santander (ESPAÑA). 2007. Fourth Advanced Course in Complex Analysis and Operator Theory. 0. 0

Peláez Márquez, José Angel:
Multipliers of Möbius Invariant Q_s Spaces. Conferencia Congreso no publicada. First French-Spanish Mathematical Congress . Zaragoza (España). 2007. First French-Spanish Mathematical Congress. 12. 12

Peláez Márquez, José Angel:
Spaces of Analytic Functions of Hardy-Bloch Type. Conferencia Congreso no publicada. Winter School in Complex Analysis and Operator Theory. Antequera, Málaga. 2006. Abstracts of the Talks. Winter School in Complex Analysis and Operator Theory. Antequera, Málaga, Spain. February 5-9, 2006. 6. 6

Peláez Márquez, José Angel:
Carleson Measures and Multipliers for Spaces of Dirichlet Type. Conferencia Congreso no publicada. Spaces of Holomorphic Functions and Their Operators. Marsella (Francia). 2006. Spaces of Holomorphic Functions Anf D Their Operators. 0. 0

Peláez Márquez, José Angel:
Spaces of Analytic Functions of Hardy-Bloch Type. Comunicación en congreso. Winter School in Complex Analysis and Operator Theory. Antequera (España). 2006

Peláez Márquez, José Angel:
Carleson Measures and Multipliers for Spaces of Dirichlet Type. Conferencia Congreso no publicada. Spaces of Holomorphic Functions and Their Operators. Marsella (Francia). 2006

Peláez Márquez, José Angel:
Funciones Univalentes. Espacios de Hardy y Espacios de Tipo Dirichlet. Conferencia Congreso no publicada. IX Encuentros de Análisis Real y Complejo. Cuenca. 2005

Peláez Márquez, José Angel:
Carleson Measures for Spaces of Dirichlet Type. Comunicación en congreso. Second Advanced Course in Operator Theory and Complex Analysis. 2005

Girela Alvarez, Daniel, González Enríquez, Cristóbal, Peláez Márquez, José Angel:
Toeplitz Operators and Division by Inner Functions. Ponencia de Seminario. First Advanced Course in Complex Analysis and Operator Theory. 2004. Proceedings of the First Advanced Course in Operator Theory and Complex Analysis. 85. 103

Peláez Márquez, José Angel:
Integral Means of Analytic Functions. Comunicación en congreso. First Advanced Course in Complex Analysis and Operator Theory. 2004

Peláez Márquez, José Angel:
On the Membership in Bergman Spaces of the Derivative of a Blaschke Product With Zeros in a Stolz Domain. Comunicación en congreso. Second International Course of Mathematical Analysis in Andalucía. Granada. 2004

Peláez Márquez, José Angel:
Technical Report, Departament of Mathematics, Aristotle University of Thessaloniki. Conferencia Congreso no publicada. International Two-Day Meeting on Complex, Harmonic and Functional Analysis. Thessaloniki, Grecia. 2003

Peláez Márquez, José Angel:
Mean Growth of the Derivative of Infinite Blaschke Products. Comunicación en congreso. Third Conference of the European Research Network. Tenerife. 2003

Peláez Márquez, José Angel:
Blaschke Products With Zeros in a Stolz Angle. Comunicación en congreso. International Two-Day Meeting on Complex, Harmonic and Functional Analysis. Thessaloniki, Grecia. 2003

Tesis dirigidas y co-dirigidas:


Sierra, Kian:
Classical operators on weighted Bergman spaces and mixed norm spaces. Tesis Doctoral. 2018

(Doctorando no grabado)
Multiplicadores y operadores integrales en espacios de funciones analíticas. Tesis Doctoral. 2013

Vicerrectorado de Investigación. Universidad de Sevilla. Pabellón de Brasil. Paseo de las Delicias s/n. Sevilla